# SDR WX0A071591

- Difficulty date: May 22, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N892GA
- Make and model: Doug MD 83
- Aircraft serial: 49826
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991187770
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE AT STATION 1474 CANT FRAME CRACKED.  REPAIRED LEFT FUSELAGE AT STATION 1474 CANT FRAME.
